# SDR ASAA2020032432525

- Difficulty date: March 23, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 38,736 hours, 11,461 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Part number: 3400018160
- Condition: Missing
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHED T/C # 78472010, FOUND #2 ENGINE FAN BLADE PLATFORM SEAL MISSING @ POSITION 16 AND 21. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE FAN BLADE PLATFORM @ POSITION 16 AND 21 REF T/C # 78472010.
